# SDR HNAA0800031

- Difficulty date: January 9, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N828EX
- Make and model: Dhav DHC8102
- Aircraft serial: 392
- Aircraft time: 31,950 hours, 35,330 cycles
- System (JASC): 6121 · Propeller Synchronizer Section
- Part: Pcu
- Part number: 78249050
- Part serial: 880972
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 39,645 hours, 44,061 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 PROPELLER FLUX OF 20 RPM ASSOCIATED WITH TORQUE FLUX OF 6%, RETURNED TO FIELD, PROPELLER SYNC OFF AT TIME OF FLUX, CYCLED PROPELLER SYNC DURING FINAL AND SURGE SELF CORRECTED AND ENGINES OPERATE NORMAL.  GROUND RAN AT TAKEOFF POWER, COULD NOT DUPLICATE DISCREPANCY.  FOUND NR 1 SIDE SYNCHROPHASE CONNECTOR HOOKED WITH PCU, DISCONECTED CONNECTOR.  RAN AIRCRAFT PER RUNUP MANUAL NO DEFECTS NOTED.  ON 10 JANUARY 2008, NR 1 PROPELLER MAX RPM WENT TO 1214; REPLACED PCU, OPERATIONAL AND LEAK CHECK GOOD.
